MAUDE Adverse Event Report: FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R800KD-RD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Concussion (2192)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who stated that the device collapsed while in use, causing her to fall and hit her head, which resulted in a concussion.This was the second reported collapse; the first one did not result in any incident or injury.It is unclear whether the end user was properly locking the rollator prior to use.As part of the complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
FUYANG HONGWEI METAL CO.
liaoan village, wanshi town,
fuyang district
hangzhou city, zhejiang province
CH 
MDR Report Key20846094
Report Number2438477-2024-00059
Device Sequence Number8255975
Product Code ITJ
UDI-Device Identifier00822383004235
UDI-Public(01)00822383004235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-RD
Device Catalogue NumberR800KD-RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/15/2024
Event Location Home
Date Report to Manufacturer12/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/04/2024